On the local meromorphic extension of CR meromorphic mappings

Tom 70 / 1998

Joël Merker, Egmont Porten Annales Polonici Mathematici 70 (1998), 163-193 DOI: 10.4064/ap-70-1-163-193

Streszczenie

Let M be a generic CR submanifold in $ℂ^{m+n}$, m = CR dim M ≥ 1, n = codim M ≥ 1, d = dim M = 2m + n. A CR meromorphic mapping (in the sense of Harvey-Lawson) is a triple $(f,

Autorzy

  • Joël Merker
  • Egmont Porten

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek